# SDR 96FDEA00418

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Corrosion
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON BEAR STRAP AT BS 1080 RBL 24 WL 145.  REMOVED AND REPLACED LOWER PORTION OF BEAR STRAP PER EA 7-5310-28793.
